| Model Number |
GIF-XP180N |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/26/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed that during the device evaluation, the gastrointestinal videoscope exhibited the air/water cylinder had foreign objects.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection and the reported failure was confirmed.A root cause could not be identified.Based on the results of the investigation: for the reportable malfunction related to foreign objects: the most probable cause of the failure is known inherent risk of device, which indicates that the reported adverse event is known and documented in the labeling and all reasonable mitigation steps have been taken (including both short or long term known complications or adverse reactions).For the remaining additional failure: the most probable cause of the failure is cause traced to component failure indicating expected or random component failure without any design or manufacturing issue.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.